# SDR XV6A2013101800008

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 67,623 hours, 35,415 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Failed
- Location: Acm
- Component: Acm
- Component part number: 655281050
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AIRCRAFT CABIN DEPRESSURIZED AT FL 350.  ACM REPLACED FOR FAILED K11 RELAY.  OPS CHECKED GOOD.  CABIN PRESSURE CHECKED GOOD. AMM 21-00-15.
